On control over the motion of nonlinear systems
Differencialʹnye uravneniâ, Tome 2 (1966) no. 3, pp. 324-334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_3_a3,
author = {E. H. Al'brekht},
title = {On control over the motion of nonlinear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {324--334},
year = {1966},
volume = {2},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_3_a3/}
}
E. H. Al'brekht. On control over the motion of nonlinear systems. Differencialʹnye uravneniâ, Tome 2 (1966) no. 3, pp. 324-334. http://geodesic.mathdoc.fr/item/DE_1966_2_3_a3/